# SDR ASAA2018060424897

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 42,993 hours, 12,791 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE OF THE NR 1 ENGINE, FOUND PLATFORMS ELASTOMER SEALS DAMAGED, MORE THAN 39.37 INCH.  ACFT GROUNDED.
